Hello! I have been having a very sore throat since Sunday eve (it is now early , early Wed. am) and went to the doc yesterday (Tues). A rapid strep test came back positive and I have been given 875mg of Amoxicillin to take 2x a day and a combo of Lido/Benedryl/Maalox to help numb the pain in my throat. I have had chills & sweats that come with a 103' temp starting Monday pm. As long as I take Tylenol/IB Profin every 3 1/2 to 4 hours, I keep the chills away, but still have a remaining temp of around 100' or 101'.
My concern is this: since having been in yesterday, my throat now has white puss pocteks that cover the length of my throat. The numbing meds worked great the 1st time and now has no effect. (I've used it about 3 times.) I am not drinking much because I can hardly manage swallowing at all. I can uaually handle my pain pretty well, but I get tears, everytime I have to swallow. I have no appitite, my lower back has started to hurt, and I get restless easily. (Hense the 2 am posting.
I don't know if this is related, but about 2 weeks ago, a boil developed just below my stomach. An Eptsom Salt bath helped to draw it out and it hurt for a few days, but I just kept oinment on it and it got better. Could the two be connected?
I know I've only been on the antibiotics less than 24 hours, but I'm am worried about the servereness of the pain I feel in my throat. Any thoughts? What sould I be on the look out for as far as new symptoms that would show it's not healing?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.